# SDR SWIA972058

- Difficulty date: October 26, 2000
- Submitted: December 1, 2000
- Operation: Air carrier
- Aircraft: N137H
- Make and model: Emb EMB-120RT
- Aircraft serial: 120137
- Aircraft time: 27,638 hours, 32,623 cycles
- Engine: Pwa PW118
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Out Of Adj
- Location: Cockpit
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAINS DV WINDOWN WILL NOT OPEN. ADJUSTED CAPTAINS DV WINDOW IAW MM 52-22-01.  OPS CHECKS NORMAL.
